# SDR USAA2014111700013

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 67,085 hours, 9,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK L2 DOOR FWD ESCAPE SLIDE FITTING ASSEMBLY FAILED 04 OPERATIONS TEST.  REPLACED L1 DOOR ESCAPE SLIDE GIRT BAR FITTING IAW AMM 30-46-11-PB401.  GIRT BAR FITTING ADJUSTMENT GOOD IAW AMM 52-11-00-820-801-A.  OPERATIONS TESTED GOOD IAW AMM 30-46-00-710-801-A.
